I Am 67my Creatinine Is 2ihave Swelling In Both Legcan Iuse Nephrosave

Updated
GOPAL Says:

I am 67 .I have hyppertnsion for the past 25 years .iam using amlopressat and asa.My blood presure is under control.i have swelling in legs,my serum creatinine is 2.can i use nephrosave.If so howlong

2 Replies

Earliest Newest Votes
1
KARUNA Says:

YES. THE SWELLING IN THE LEGS ARE DUE TO AN INCREASE IN CREATININE LEVELS AND THIS SWELLING IS REDUCED ALONG WITH REDUCTION IN CREATININE ALSO- WITH HERBAL -TRADITIONAL MEDICINES FROM SOUTH INDIA.

Was this helpful? 0
2
Verwon Says:

GOPAL, what medication did your doctor instruct you take?

Such swelling is not always due to elevated creatinine, thus improper treatment could put you at risk of experiencing a dangerous health emergency, such as a stroke, heart attack, or congestive heart failure.

According to FDA reports, this is a chance that the swelling could be due to the Amlopres AT, your diet, or lack of proper exercise. Do you check your blood pressure and weight regularly?

Do you have trouble breathing, especially when lying down?

Was this helpful? 0

More Discussions:

Alkasol syrup for E-coli plus excess of creatinine and swelling of the feet

I have been diagnosed with an excess of creatinine (1.9) as well as E-coli and swelling of the feet. I have been prescri...

I am suffering from Annular Disc Bulge, W Disc Dissertation & swelling, also have Cervical Radiculopothy, Foot Drop& Chronic QUAD. Tendonosis,&MS.!!

I had a very unique type of injury happened to mewhen I was in a salon chair and I used the foot stare up as usual to ge...

1 REPLY
Can coveram can high my creatinine and potassium

My nephrologist change my medicine norvasc to coveram im afraid to take it because somebody told me covernam can high my...

2 REPLIES
does there is transient increase in creatinine levels due to clopitab

I am diabetic patioent and doctor kept me on clopitab ,my creatinine levels is increased and suddenly after discontinuat...

1 REPLY
Use of acilock 150 when creatinine level is high

My wife has a diarrhea problem and her creatinine level is 1.82. Should she take acilock 150?...

SWELLING DUE TO AMLOPRESS AT

After having amlopres AT for last two months for treatment of my High BP, swelling on my legs has been occur. Please adv...

1 REPLY
Cialis - swelling of lips, cheeks and tongue

Has anyone else had the side effects of swollen lips, cheeks and tongue. It appears to happen 36 to 72 hours after takin...

6 REPLIES
Zuvamor and swelling of ankles

Changed my dosage of Zuvamor to 40mg. Since then I have noticed swelling on my ankles and tenderness and heaviness on my...

1 REPLY
Swelling Causede By Citalopram Hbr

I am taking citalopram HBR 10 mg and am experiencing swelling of my legs and arms. Is this a possible side effect? ## Hi...

1 REPLY
Buy Cream For Swelling In Legs And Ankles

My feet and legs are very swollen and painful . what is the best salve to use for this condition?qbb pills\\\\\\\\\\ Sal...

2 REPLIES